# SDR 2002UALA00273

- Difficulty date: February 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 30,383 hours, 10,582 cycles
- Engine: Pwa PW2037
- Engine time: 5,955 hours, 6,837 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO GENERATOR INOP AND APU FAILED TO START.  NO EICAS STATUS MESSAGES FOR THE APU.  NORMAL START ACCOMPLISHED ON THE GROUND.
